MAUDE Adverse Event Report: FH INDUSTRIE ARROW; ARROW CHISEL

FH INDUSTRIE ARROW; ARROW CHISEL
Model Number 21103
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
The instrument was received broken.
 
Event or Problem Description
The instrument was received broken.

Brand Name
ARROW
Common Device Name
ARROW CHISEL
Manufacturer (Section D)
FH INDUSTRIE
6 rue nobel
quimper, 29000
FR  29000
Manufacturer (Section G)
FH INDUSTRIE
6 rue nobel
quimper, 29000
FR   29000
Manufacturer Contact
el yazid aribi
6 rue nobel
quimper, 29000
FR   29000
MDR Report Key15441849
Report Number3003898228-2022-00010
Device Sequence Number14871019
Product Code KWT
UDI-Device Identifier03661489611032
UDI-Public03661489611032
Combination Product (Y/N)N
Initial Reporter CountrySI
PMA/510(K) Number
K093599
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 12/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21103
Device Lot NumberRC83775
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/23/2022
Supplement Date Received by Manufacturer08/23/2022
Initial Report FDA Received Date09/16/2022
Supplement Report FDA Received Date11/28/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown